DSpace university logo mark
詳細検索
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > 010 教育学部・教育学研究科 > 010 紀要 > 長崎大学教育学部紀要. 自然科学 > 第72号 >

The number of rational points of certain hyperelliptic curves of genus 2


ファイル 記述 サイズフォーマット
KJ00004167751.pdf250.66 kBAdobe PDF本文ファイル

タイトル: The number of rational points of certain hyperelliptic curves of genus 2
著者: Washio, Tadashi / Kodama, Tetsuo
発行日: 2005年 3月28日
引用: 長崎大学教育学部紀要. 自然科学. vol.72, p.5-10; 2005
抄録: This note is devoted to studying a certain hyperelliptic curve of genus two defined over a finite prime field of characteristic p which has p + 1 rational points, where the number of rational points of an algebraic curve means the number of degree one prime divisors of its function field.
URI: http://hdl.handle.net/10069/6139
ISSN: 13451359
資料タイプ: Departmental Bulletin Paper
出現コレクション:第72号

引用URI : http://hdl.handle.net/10069/6139

このリポジトリに保管されている文献はすべて著作権により保護されています。
印刷やダウンロード等データの複製は、調査研究・教育または学習を目的とする場合に限定されます。

 

Valid XHTML 1.0! Copyright © 2006-2015 長崎大学附属図書館 - お問い合わせ Powerd by DSpace